# SDR AUS20020252

- Difficulty date: February 6, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Make and model: Boeing 727-77C
- Engine: Pwa JT8D15
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Condition: Corroded
- Location: Fuselage Main, S
- Part time: 58,266 cycles
- Component: Fuselage Main, S
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN CARGO DOOR SUPPORT STRUCTURE TOP FORWARD CORNER CORRODED.CORROSION LOCATED AT ZONE 2-24, STN 48D, STRINGER 1LH TO STRINGER 3.
